# SDR AALA20010017

- Difficulty date: December 24, 2000
- Submitted: February 20, 2001
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CENTER TANK SKIN IN AIRCRAFT BAY NUMEROUS AREAS, FS 890-950.  REMOVED CORROSION AND INSTALLED DOUBLER OF 2024T3, EXTERNAL AND 2 INTERNAL OF .125 2024T3 AND 5 INTERNAL STRAPS .175 2024T3 PER ESO 11697 DATED 12-21-00.  (M)
